# SDR 03301660

- Difficulty date: October 28, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- Aircraft time: 6,283 hours, 5,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Isolator
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE ISOLATOR AT FS 621 WAS IDENTIFIED AS BEING BROKEN.
